Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Period post iud removal

Premium Questions

Dr.  BR Hudda MD

of XXXXXXX After dat I got regular periods in july. Again next period was in sept, exactly after 2months.. dis is for the first time in my lifetyme. Al the my periods used to be regular @ 28days... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)
Dr. Albana Sejdini MD

I just had a XXXXXXX IUD removed a few days ago. It has been only a week since my last period ended and I am suddenly bleeding again rather heavily and with large clots. My cycles have always been... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.   Ivan R. Rommstein MD

Hi there i had iud removed on november 12th after 7 months of heavey ongoing bleeding. I am now 5 days late for my period and i wonder if removing the iud can change cycles? I have had sex twice... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr. Nagamani Ng MD

hi i had my XXXXXXX coil out 2 days ago and no bleed or period since im worried when should i get it? i also have bloated stomach I did have unprotected sex the same day i have my coil out ... View answer

Answered by : Dr. Nagamani Ng ( General & Family Physician)
Dr. Shanti Vennam MD

I have an IUD ( paragard ) I going to remove it soon . My question is if I m going to have regular periods now because I have a heavy periods and I have anemia it is not severe . After I removed my... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)

Public Forum Discussions

Dr. Sushama Suram MD

i had my iud out october 29th 2014 i had it for 8 years and now i am trying to conceive our second child my periods are very strange and not consistent what i am having now is i started what i thought ... View answer

Answered by : Dr. Sushama Suram ( Ophthalmologist)
Dr. Chibitam Obia MD

Here is a little background: I have just gotten my mirena IUD removal 2 month ago, after having ..., tender breast and a lot of bathroom trips. I had unprotected sex twice since my iud removal.... View answer

Answered by : Dr. Chibitam Obia ( General & Family Physician)
Dr.  Shoaib Khan MD

Hello, I m a 34 year old woman who recently had an IUD removed (the copper one) due to bleeding in between my periods. I know spotting in between periods is a side effect of the IUD and... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Sunil Jangid MD

I had my Mirena IUD removed about a month ago because it had migrated from its original position. It was located via ultrasound and removed in office without any problems. I got my first post... View answer

Answered by : Dr. Sunil Jangid ( HIV AIDS Specialist)
Dr.  Vanithadevi MD

in Feb 2012. I had the IUD removed in Aug 2012. Now it is about 3.5 months later and I have not had any ... removed, to see if this would help. In any case, I still haven t had a period since the... View answer

Answered by : Dr. Vanithadevi ( OBGYN)

Mobile Questions and Answers

Dr.  Divakara MD

Hi .Its normal not to have periods for 1-2 months post IUD removal Nothing to worry.

Dr. Vinay Bhardwaj MD

Once your IUD is removed, the changes that have occurred in the uterine lining DUE to the IUD are going to slowly reverse. So you can expect some spotting at first then more normalized cycles.

Dr.    Sameer Kumar MD

you may test after 7 days of intercourse for pregnancy with a blood serum beta hcg test which can give a definite result. menses can be delayed after MIRENA iud especially but not after a copper IUD. Get the...